A Caltech Library Service

On the Representation of the Elasticity Tensor for Isotropic Materials

Knowles, James K. (1995) On the Representation of the Elasticity Tensor for Isotropic Materials. Journal of Elasticity, 39 (2). pp. 175-180. ISSN 0374-3535. doi:10.1007/BF00043415.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


This note provides a different proof of the theorem concerning the representation of the elasticity 4-tensor for isotropic materials. Other relatively recent proofs may be found in [1]-[3].

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle
Additional Information:© 1995 Kluwer Academic Publishers. Received 29 November 1994.
Issue or Number:2
Record Number:CaltechAUTHORS:20141024-141244096
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:50805
Deposited By: Tony Diaz
Deposited On:24 Oct 2014 22:43
Last Modified:10 Nov 2021 19:01

Repository Staff Only: item control page